# SDR TWRA96332

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6103991
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVAC SYSTEM OVERWING LEFT SIDE.  LAST TWO LIGHT ASSEMBLYS HAVE BOTH LIGHTS OUT.  REPLACED BATTERY PACK.  OPS CHECK OK PER MM 33-51-00.  (M)
